Table of Contents
International Journal of Partial Differential Equations
Volume 2014 (2014), Article ID 436369, 9 pages
http://dx.doi.org/10.1155/2014/436369
Research Article

Existence of Solutions for a Class of Quasilinear Parabolic Equations with Superlinear Nonlinearities

College of Science, University of Shanghai for Science and Technology, Shanghai 200093, China

Received 13 August 2014; Accepted 23 November 2014; Published 21 December 2014

Academic Editor: Yuncheng You

Copyright © 2014 Zhong-Xiang Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. L. Shapiro, Singular Quasilinearity and Higher Eigenvalues, vol. 726, Memoirs of the American Mathematical Society, Providence, RI, USA, 2001.
  2. A. J. Rumbos and V. L. Shapiro, “Jumping nonlinearities and weighted Sobolev spaces,” Journal of Differential Equations, vol. 214, no. 2, pp. 326–357, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. H. Berestycki and D. G. de Figueiredo, “Double resonance in semilinear elliptic problems,” Communications in Partial Differential Equations, vol. 6, no. 1, pp. 91–120, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  4. G. Jia and Q. Zhao, “Existence results in weighted Sobolev spaces for some singular quasilinear elliptic equations,” Acta Applicandae Mathematicae, vol. 109, no. 2, pp. 599–607, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. V. L. Shapiro, “Resonance, distributions and semilinear elliptic partial differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 8, no. 8, pp. 857–871, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  6. A. Rumbos, “A semilinear elliptic boundary value problem at resonance where the nonlinearity may grow linearly,” Nonlinear Analysis: Theory, Methods & Applications, vol. 16, no. 12, pp. 1159–1168, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  7. L. E. Lefton and V. L. Shapiro, “Resonance and quasilinear parabolic partial differential equations,” Journal of Differential Equations, vol. 101, no. 1, pp. 148–177, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. C.-C. Kuo, “On the solvability of a quasilinear parabolic partial differential equation at resonance,” Journal of Mathematical Analysis and Applications, vol. 275, no. 2, pp. 913–937, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. D. Gilbarg and N. S. Trudinger, Elliptial Differential Equations of Second Order, Springer, Berlin, Germany, 2nd edition, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  10. S. Kesavan, Topic in Functional Analysis and Applications, John Wiley & Sons, New York, NY, USA, 1989. View at MathSciNet
  11. B. J. Xuan, Variational Methods, University of Science and Technology of China Press, Hefei, China, 2006.